Znanstveni rad - Prikaz slučaja
Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review
Collegium Antropologicum, 37 (2013), 2; 629-632. urn:nbn:hr:105:107969

Tomić, Miroslav; Ulamec, Monika; Trnski, Davor; Dimanovski, Jordan; Spajić, Marija; Tomas, Davor; Krušlin, Božo; Spajić, Borislav

Citirajte ovaj rad

Tomić, M., Ulamec, M., Trnski, D., Dimanovski, J., Spajić, M., Tomas, D. ... Spajić, B. (2013). Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review . Collegium Antropologicum, 37. (2), 629-632. Preuzeto s https://urn.nsk.hr/urn:nbn:hr:105:107969

Tomić, Miroslav, et al. "Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ." Collegium Antropologicum, vol. 37, br. 2, 2013, str. 629-632. https://urn.nsk.hr/urn:nbn:hr:105:107969

Tomić, Miroslav, Monika Ulamec, Davor Trnski, Jordan Dimanovski, Marija Spajić, Davor Tomas, Božo Krušlin i Borislav Spajić. "Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ." Collegium Antropologicum 37, br. 2 (2013): 629-632. https://urn.nsk.hr/urn:nbn:hr:105:107969

Tomić, M., et al. (2013) 'Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ', Collegium Antropologicum, 37(2), str. 629-632. Preuzeto s: https://urn.nsk.hr/urn:nbn:hr:105:107969 (Datum pristupa: 11.07.2024.)

Tomić M, Ulamec M, Trnski D, Dimanovski J, Spajić M, Tomas D, i sur.. Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review . Collegium Antropologicum [Internet]. 06.2013. [pristupljeno 11.07.2024.];37(2):629-632. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:105:107969

M. Tomić, et al., "Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ", Collegium Antropologicum, vol. 37, br. 2, str. 629-632, Lipanj 2013. [Online]. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:105:107969. [Citirano: 11.07.2024.]

Prijavite se u repozitorij kako biste mogli spremiti objekt u svoju listu.